# SDR FDEA200905081582

- Difficulty date: May 8, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 42,045 hours, 16,916 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Damaged
- Location: Bs1150-1210
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING DELETED PARTS PER MAE STUB BEAM MOD, PRODUCTION FOUND   NUMEROUS ELONGATED HOLES IN THE CREASE BEAM INNER CHORD AT BS 1180, RT,  INCOMING CONDITION, FROM BS 1150-1210, AT RBL 63, CREASE BEAM INNER CHORD REPAIR WAS ACCOMPLISHED, DUE TO DISCREPANCY EFFECTING THE PTF CONVERSION, ON MAE W/C NR 118350453CZ2R03 AND MAE EA 757-5341-16-F2029, REV NEW.  THIS NON ROUTINE IS FOR TRACKING PURPOSES ONLY.  REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR.
